# SDR DHL9871525C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING FIXED L/E INTERIOR THE NR 6 SLAT I/B TRACK SUPPORT RIB AT FRONT SPAR IS CRACKED VERTICALLY AT THE ATTACH BOLTS.  INSTALLED NEW ATTACH ANGLES AT RT LEADING EDGE  I/B TRACK AT NR 6 SLAT PER SRM 57-20-1, 10 INCHES LONG.
